Search Results

Filter
  • 1-10 of  28 results for ""LAHIRI, SOMDEB""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

PATTANAIK'S AXIOMS AND THE EXISTENCE OF WINNERS PREFERRED WITH PROBABILITY AT LEAST HALF.

  • Source: Operations Research & Decisions. 2021, Vol. 31 Issue 2, p109-122. 14p.

Record details

×
Academic Journal

State-Salient Decision Rules for Choice under Uncertainty.

  • Source: AIMS International Journal of Management. Sep2019, Vol. 13 Issue 3, p191-195. 5p.

Record details

×
Academic Journal

A Note on Optimality of Full-Capacity Flat-Rate Equilibrium.

  • Source: International Journal of Business & Economics. 2009, Vol. 8 Issue 3, p249-253. 5p.

Record details

×
Academic Journal

Core and equilibria in an assembled product industry.

  • Source: Review of Economic Design. 2006, Vol. 10 Issue 4, p327-339. 13p.

Record details

×
Academic Journal

Justifiable preferences over opportunity sets.

  • Source: Social Choice & Welfare. Aug2003, Vol. 21 Issue 1, p117-129. 13p.

Record details

×
Academic Journal

A Simple Proof of Suzumura's Extension Theorem for Finite Domains With Applications.

  • Source: Journal of Applied Mathematics & Decision Sciences. 2002, Vol. 6 Issue 3, p183. 8p.

Record details

×
Academic Journal

Some remarks on properties for choice functions.

  • Source: Annals of Operations Research. 2000, Vol. 97 Issue 1-4, p45-53. 9p.

Record details

×
Academic Journal

The lexicographic composition of abstract games.

  • Source: Economic Theory. 2002, Vol. 19 Issue 2, p429. 6p.

Record details

×
  • 1-10 of  28 results for ""LAHIRI, SOMDEB""